# SDR ORJA97121

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26088921
- Condition: Overheated
- Location: Nr 3 Brake
- Stage of operation: NR
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN BRAKE OVERHEATED.  BRAKE TEMPERATURE LOWERED TO 200 DEGREES FOR DISPATCH.  OVERTEMP DUE TO DEFERRED RT T/R.  (X)
